# SDR CALA2023111603399

- Difficulty date: November 12, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 100,691 hours, 18,726 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 75860004
- Part serial: 0351
- Condition: Faulty
- Location: Sta 1790, E6 Rac
- Part time: 785,471 hours, 710,661 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING EICAS INTERMITTANT GROUND RETURN, PILOTS REPORT NO HIGH ENERGY STOP. LOCKED OUT MLG APPLYING MEL 3253A. STEERING AND COMPLIED WITH MEL. REQUESTING 3253A. TOMC APPROVES THE USE OF MEL 3253A FOR MAIN GEAR STEERING SYSTEM INOP. PER FIM 32-53 TASK 801, TROUBLE SHOT TO A FAULTY MGSCU. REMOVED AND REPLACED MGSCU REF AMM 32-53-02. OPS CHECK GOOD PARTS USED:  27-3250-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1617185  SN OFF 0351 UNIT, CONTROL,   OFF 27-3250-9-0001 0351 ON 27-3250-9-0001 0164.CREW REPORTS NO HIGH STOP. BREAKS NOT HOT. OKAY TO CONTINUE
